# SDR ASAA2023071744085

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,956 hours, 836 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP ON URGENT CNR 20230717011 FOR #1 ENG (60A677) CUMULATIVE ODMS CHIP COUNT INCREASE - LOW THRESHOLD **WITHIN NEXT 5 CYCLES**#PRI1/ETOPS. GROUNDED - YES. (RESOLVED ON W/O: 1962223 TASKCARD: N/R-00001 ) ACCOMPLISHED STEP 1 OF TSR , INSPECTION OF THE ODMS SNSOR FOUND SMALL AMOUNT OF FUZZ AND (1) SMALL SLIVER IF DEBRI. SAMPLE TAKEN TO AOG ENGINEERING. ACCOMPLISHED INSPECTIONS #2 AND #3, NO FURTHER DEBRIS FOUND. ACCOMPLISHED REMAINDER OF TSR714657 WITH NO FURTHER ACTIONS AND DEFECTS NOTED.
